# SDR QXEA9902734

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 20075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 20075 CASTELLATION IS CRACKED AT STRINGER 38.  REPAIRED IAW HORIZON AIR EA 4-53-956 AND FOKKER SRM 53-10-05, PAGE 601A.
